# SDR C2XA95IA026

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Line
- Part number: PE4200732
- Condition: Misaligned
- Location: Center Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

LRD - FLT NR 2584 - UPON CLIMB, THE RIGHT DUCT LEAK LIGHT ILLUMINATED.  THE PILOT REPORTED THAT THE LIGHT WOULD NOT EXTINGUISH UNITL THE RIGHT ENGINE WAS SHUTDOWN.  THE CREW RETURNED TO THE FIELD, AFTER SHUTTING THE RIGHT ENGINE DOWN, WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RIGHT DE-ICE REGULATOR VALVE OVERBOARD VENT LINE NOT TO BE IN ALIGNMENT WITH OVERBOARD VENT HOLE IN THE ASSOCIATED ACCESS PANEL.  MAINTENANCE REPOSITONED THE LINE AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
